# SDR P2EA97095

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHEC, FOUND NR 5 L/E SLAT HAS A LOOSE RIVET AND A CRACK IN THE SLAT SKIN, LOWER SURFACE LEADING EGE AT OUTBOARD AUXILLARY TRACK.  REPAIRED NR 5 SLAT LEADING EDGE LOWER SKIN CRACK AND LOOSE RIVET IAW COOPESA EO COO-3-57-557-97, DATED 12-10-97 AND COOPESA DWG 357-459-97, DATED 12/10/97.  (M)
